Pain in stomach

Hey ladies I have these pains in my stomach today I have been on the injection 6 days and I am due for a period but it doesn't feel like a normal period pain it feels like a dull ache is this normal ? I have posted loads today (sorry ) just not sure what is right and what's not right to feel 😫 safe to say my anxiety is up in the air I can't switch of tonight so i can't sleep either over all not having a great night x

1 Reply

oldestnewest
  • Hi Tara123. So sorry to hear that you are still getting anxious about this. remember that you are injecting a hormone, which will often make your "normal" period pains feel worse. I don't think there is anything wrong, but you can always contact your clinic for advice. Why don't you treat yourself to a nice relaxation CD and listen to it for half an hour before going to bed, and in the afternoon if you can too. This often works to calm your nerves. Hope you soon feel less anxious. Thinking of you. Diane

You may also like...